# SDR DL757951773

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND FLOORBEAM CORRODED, FS 324 BETWEEN RBL 16 AND RBL 64.  REMOVED DAMAGED SECTION OF CHORD, FABRICATED REPAIR PARTS PER SRM 53-10-08 FIG 201.  INSTALLED T-CAP SECTION PER SRM 53-10-08 FIG 201.
